{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,24]],"date-time":"2026-01-24T05:37:00Z","timestamp":1769233020573,"version":"3.49.0"},"reference-count":5,"publisher":"Wiley","issue":"2","license":[{"start":{"date-parts":[[2016,3,21]],"date-time":"2016-03-21T00:00:00Z","timestamp":1458518400000},"content-version":"vor","delay-in-days":20,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Pediatric Dermatology"],"published-print":{"date-parts":[[2016,3]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>Drug reaction with eosinophilia and systemic symptoms (<jats:styled-content style=\"fixed-case\">DRESS<\/jats:styled-content>) is a severe adverse drug reaction that can affect any age group. We carried out a prospective study of the clinicoepidemiologic aspects of DRESS in children. We prospectively studied all patients ages 12 years and younger admitted to the departments of pediatrics and dermatology at a tertiary care hospital over a 3\u2010year period with probable or definite <jats:styled-content style=\"fixed-case\">DRESS<\/jats:styled-content>, defined based on the Regi<jats:styled-content style=\"fixed-case\">SCAR<\/jats:styled-content> scoring system. A total of 11 patients were studied. Lamotrigine (four patients) and pencillins (three patients) were the most common offending drugs. Not adhering to the standard guidelines of introduction and gradual titration of lamotrigine to therapeutic dose may have increased the chance of lamotrigine\u2010induced <jats:styled-content style=\"fixed-case\">DRESS<\/jats:styled-content>. A short latent period between the onset of drug intake and drug reaction was noted in <jats:styled-content style=\"fixed-case\">DRESS<\/jats:styled-content> induced by antibiotics.<\/jats:p>","DOI":"10.1111\/pde.12803","type":"journal-article","created":{"date-parts":[[2016,3,22]],"date-time":"2016-03-22T13:14:39Z","timestamp":1458652479000},"source":"Crossref","is-referenced-by-count":23,"title":["Drug Reaction with Eosinophilia and Systemic Symptoms in Children: A\u00a0Prospective Study"],"prefix":"10.1111","volume":"33","author":[{"given":"Sarita","family":"Sasidharanpillai","sequence":"first","affiliation":[{"name":"Department of Dermatology Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sasidharanpillai","family":"Sabitha","sequence":"additional","affiliation":[{"name":"Department of Pediatrics Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Najeeba","family":"Riyaz","sequence":"additional","affiliation":[{"name":"Department of Dermatology Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Manikoth P.","family":"Binitha","sequence":"additional","affiliation":[{"name":"Department of Dermatology Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kunnummal","family":"Muhammed","sequence":"additional","affiliation":[{"name":"Department of Dermatology Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Arakkal","family":"Riyaz","sequence":"additional","affiliation":[{"name":"Department of Pediatrics Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Machinary P.","family":"Jayakrishnan","sequence":"additional","affiliation":[{"name":"Department of Pediatrics Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Vengarakath P.","family":"Reyila","sequence":"additional","affiliation":[{"name":"Department of Dermatology Government Medical College, Kozhikode Kozhikode Kerala India"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2016,3,21]]},"reference":[{"key":"e_1_2_6_2_1","doi-asserted-by":"publisher","DOI":"10.4103\/0378-6323.132249"},{"key":"e_1_2_6_3_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.2006.07704.x"},{"key":"e_1_2_6_4_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2013.08.026"},{"key":"e_1_2_6_5_1","doi-asserted-by":"publisher","DOI":"10.1542\/peds.108.2.485"},{"key":"e_1_2_6_6_1","doi-asserted-by":"publisher","DOI":"10.1201\/b13560-49"}],"container-title":["Pediatric Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fpde.12803","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/pde.12803","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,9,24]],"date-time":"2023-09-24T07:03:48Z","timestamp":1695539028000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/pde.12803"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016,3]]},"references-count":5,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2016,3]]}},"alternative-id":["10.1111\/pde.12803"],"URL":"https:\/\/doi.org\/10.1111\/pde.12803","archive":["Portico"],"relation":{},"ISSN":["0736-8046","1525-1470"],"issn-type":[{"value":"0736-8046","type":"print"},{"value":"1525-1470","type":"electronic"}],"subject":[],"published":{"date-parts":[[2016,3]]}}}